# SDR UIEA2019082905327

- Difficulty date: August 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 83,810 hours, 24,082 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241
- Part serial: 115132406000
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER.  REMOVED AND REPLACED EMERGENCY LOCATOR TRANSMITTER IAW AMM 25-63-03.
